MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGT4020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Type of investigation - code b14: a review of the manufacturing records for this device verified the lot met all pre-release specifications.Type of investigation - code b20: the device remains implanted and was therefore not available for engineering evaluation.Investigation conclusions - code d12: it should be noted that, per the gore® tag® thoracic endoprosthesis instructions for use, complications associated with the use of the gore® tag® thoracic endoprosthesis may include, but are not limited to endoleak and aneurysm expansion.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2013, the patient underwent endovascular treatment after a total arch replacement for stanford type a aortic dissection.2 gore® tag® thoracic endoprostheses (tag) were implanted from the aortic arch to the descending aorta.Reportedly the thoracic aneurysm size at the time of initial treatment was 58.9 mm.On an unknown date in (b)(6) 2021, follow-up ct scan showed that the aneurysm size had increased to 75.2 mm.Follow-up observation was continued.On (b)(6) 2023, follow-up ct scan showed that the aneurysm size had increased to 78.2 mm.It was determined that the enlargement was due to a proximal type i endoleak.On (b)(6) 2023, a reintervention was performed and two additional stent grafts were implanted proximally.The proximal type i endoleak was resolved.

Brand Name
GORE® TAG® THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16980107
Report Number2017233-2023-03948
Device Sequence Number6443150
Product Code MIH
UDI-Device Identifier00733132613717
UDI-Public00733132613717
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberTGT4020
Device Catalogue NumberTGT4020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Initial Report FDA Received Date05/22/2023
Date Device Manufactured06/20/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale